Skip to main content

Posts

Showing posts from February, 2008

Figgers

Looks like the side effects I have been having are indeed from the Lyrica use. I was really hoping it was not, given the drug may help with the FMS pain as well. Anyway here is what I found:


'Drowsiness, dizziness, confusion, difficulty concentrating, unsteadiness, fatigue, swollen arms/legs, increased appetite, weight gain, nausea, dry mouth or constipation may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.

Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.

Tell your doctor immediately if any of these unlikely but serious side effects occur: change in amount of urine, difficulty speaking, loss of coordination, mental/mood changes, muscle pain/tenderness/weakness (especially if you are tired or have a fever), stomach/abdominal pain, uncontrolled movements (e.g., tremo…

Holy mother of god such pain

I have been crippled by pain, pain of unknown origins. The tendons in my feet and knees hurt like hell, all week really, but the worst of Friday. I could not really walk. I could shuffle my feet and even that was very painful. Every movement would cause pain, less pain was I did not like my feet. Likewise I had the same pain in my hands, and swelling, and redness and the shakes. And weak muscles as overwall, partly I could not lift my feet was because the muscles were so weak, so if I tried to walk normally, the pain was worse, and my control over my balance was off... I kept lurching to the left for some reason. Very unsteady. It was like super FMS. Instead of a buildup of pain from exerting yourself, and then days of greater pain to recover from exerting yourself... it was a similar weakness and pain, but for no reason, and very painful right away, getting worse daily and then today very mild. Very weird. So FMS or some wierd side effect? Well doctor does not know, as th…